Hi, I was just wondering how I can go about asking my husband if he is doing drugs again. He's a very hot headed person to begin with, and when he is on whatever he his on, it's worse. I don't want him to go off on me if I ask him, but I need to know what the deal is. He has admitted to me that he takes pills (I think he said Percocet), but he said it was occasionally. He had a short stint with heroin, but I hear it's really addicting. He works in an emergency room, and is EMT certified, so he knows all about where to inject the ****, and he's been really sneaky lately. I just don't know what to do. His side effects are that of heroin and recreational pills, so how can I tell which one? He's always drowsy, sometimes looks like he's sleeping while doing really anything.. playing video games, eating, he itches himself a lot, and has terrible mood swings. I cannot tell if he's injecting anything, but he is a sneaky guy. Please help me. I'm to the point of insanity.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.